# SDR SWAA991964

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 9527M99P11
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, BIRD STRIKE ON NR 1 ENG INLET.  FOUND 4 FAN BLADES DAMAGED.  REMOVED AND REPLACED NR 1 ENG FAN BLADES PER MM.
